# SDR USAA2013021100002

- Difficulty date: February 11, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 14,230 hours, 4,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175505200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - DELAMINATION ON FLOOR PANEL 261DF BETWEEN FR66 TO FR68, S23L TO S23R, Y=0.  REPLACED FLOOR PANEL 261DF IAW A321 AMM 20-25-16.
